Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 62, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 10, 2017, 4:28 AM CDT for 4 counties in Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2017, 4:28 AM CDT (09:28 UTC)
- Expired
- May 10, 2017, 5:30 AM CDT
- In force
- 62 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Gray County, TX, Hemphill County, TX, Roberts County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 103 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 10:59 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 591 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
194
WUUS54 KAMA 100928
SVRAMA
TXC179-211-393-483-101030-
/O.NEW.KAMA.SV.W.0062.170510T0928Z-170510T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
428 AM CDT WED MAY 10 2017
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Northern Wheeler County in the Panhandle of Texas...
Eastern Gray County in the Panhandle of Texas...
Southeastern Roberts County in the Panhandle of Texas...
Southwestern Hemphill County in the Panhandle of Texas...
* Until 530 AM CDT
* At 426 AM CDT, a severe thunderstorm was located 8 miles southeast
of Lefors, or 19 miles southeast of Pampa, moving northeast at 30
mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Briscoe, Wheeler, Lefors, New Mobeetie, Lora, Kellerville and
Mobeetie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
&&
LAT...LON 3522 10078 3546 10087 3582 10049 3544 10006
TIME...MOT...LOC 0926Z 228DEG 27KT 3534 10073
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
$$
Ward4 follow-up statements
197
WWUS54 KAMA 100943
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
443 AM CDT WED MAY 10 2017
TXC179-211-393-483-101030-
/O.CON.KAMA.SV.W.0062.000000T0000Z-170510T1030Z/
Wheeler TX-Gray TX-Roberts TX-Hemphill TX-
443 AM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR NORTHERN WHEELER...NORTHEASTERN GRAY...SOUTHEASTERN ROBERTS AND
SOUTHWESTERN HEMPHILL COUNTIES...
At 443 AM CDT, a severe thunderstorm was located 7 miles northwest of
Kellerville, or 18 miles south of Miami, moving northeast at 30 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Briscoe, Wheeler, New Mobeetie, Kellerville and Mobeetie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 3531 10069 3547 10078 3582 10049 3544 10006
TIME...MOT...LOC 0943Z 228DEG 27KT 3543 10061
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
$$
Ward906
WWUS54 KAMA 100957
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
457 AM CDT WED MAY 10 2017
TXC179-211-393-483-101030-
/O.CON.KAMA.SV.W.0062.000000T0000Z-170510T1030Z/
Wheeler TX-Gray TX-Roberts TX-Hemphill TX-
457 AM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR NORTHWESTERN WHEELER...NORTHEASTERN GRAY...SOUTHEASTERN ROBERTS
AND SOUTHWESTERN HEMPHILL COUNTIES...
At 456 AM CDT, a severe thunderstorm was located 7 miles northwest of
Kellerville, or 15 miles south of Miami, moving northeast at 30 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Briscoe, New Mobeetie and Mobeetie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 3538 10062 3554 10068 3581 10048 3554 10018
TIME...MOT...LOC 0956Z 221DEG 24KT 3547 10058
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
$$
Ward451
WWUS54 KAMA 101022
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
522 AM CDT WED MAY 10 2017
TXC179-393-101032-
/O.CAN.KAMA.SV.W.0062.000000T0000Z-170510T1030Z/
Gray TX-Roberts TX-
522 AM CDT WED MAY 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRAY AND
SOUTHEASTERN ROBERTS COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.
LAT...LON 3545 10053 3573 10054 3581 10048 3554 10018
TIME...MOT...LOC 1022Z 228DEG 27KT 3560 10040
$$
TXC211-483-101030-
/O.CON.KAMA.SV.W.0062.000000T0000Z-170510T1030Z/
Wheeler TX-Hemphill TX-
522 AM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR NORTHWESTERN WHEELER AND SOUTHWESTERN HEMPHILL COUNTIES...
At 522 AM CDT, a severe thunderstorm was located 5 miles northeast of
New Mobeetie, or 14 miles southeast of Miami, moving northeast at 30
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Briscoe, New Mobeetie and Mobeetie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3545 10053 3573 10054 3581 10048 3554 10018
TIME...MOT...LOC 1022Z 228DEG 27KT 3560 10040
HAIL...1.25IN
WIND...60MPH
$$
Ward269
WWUS54 KAMA 101026
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
526 AM CDT WED MAY 10 2017
TXC211-483-101036-
/O.EXP.KAMA.SV.W.0062.000000T0000Z-170510T1030Z/
Wheeler TX-Hemphill TX-
526 AM CDT WED MAY 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WHEELER AND
SOUTHWESTERN HEMPHILL COUNTIES WILL EXPIRE AT 530 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.
LAT...LON 3545 10053 3573 10054 3581 10048 3554 10018
TIME...MOT...LOC 1026Z 228DEG 27KT 3561 10039
$$
WardWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:27 AM CDT, 4 hours 1 minute earlier.
Area forecast discussion, May 10, 12:27 AM CDT, 4 hours 1 minute before
Area Forecast Discussion National Weather Service Amarillo TX 1227 AM CDT Wed May 10 2017 .AVIATION...06Z TAFS... Various flight categories expected over the next 24 hours as several storms are currently moving across the TX Panhandle. TSRA expected at all TAF sites as early as to as late as 12z. Thereafter, expect some MVFR cigs to linger as vicinity showers will persist through about 18z. There could be a second round of storms toward the end of the TAF period for KDHT and KGUY. Otherwise, VFR conditions look to return after 15z at KAMA. Main storm threat will be wind and hail. Winds for the overall TAF period will be out of the south, but some northerly winds behind the storms have already occurred and will be possible through the TAF period. Weber PREV DISCUSSION... /Issued 347 PM CDT Tue May 9 2017/ DISCUSSION... Southeast upslope surface flow continues to bring moisture into the region. Meanwhile an upper level low was located across far northwest Mexico/southeast Arizona. Isolated to scattered thunderstorms may develop over southeast New Mexico into the western south plains this afternoon as the atmosphere becomes unstable given the additional breaks in the clouds in this area. This region will also be closer to the approaching upper level low's dynamics. The question will be how far north and east can this convection make into the Texas Panhandle this afternoon and evening. Models at this point are not very aggressive with bringing too much convection into our area as we are removed from the better dynamics. Tonight, things change as the upper level low moves closer to our area and a jet streak around the southeast side of the low moves closer to our area providing better dynamics for our area. Also, PVA ahead of a vort max and upper level diffluence over the area will be present. With this these things in place, showers and thunderstorms are expected to develop late this evening along the New Mexico state line and move east across the panhandles. Severe thunderstorms will be possible with large hail and damaging winds the main threats. A few tornadoes will also be possible with this activity and mainly with any discrete cells that can form ahead of the line. The upper level low will be in northern New Mexico by Wednesday afternoon and this should provide enough dynamics for more thunderstorms to develop along any boundary (ie...outflow...dryline...surface trough) that may be found across the northeast half of the CWA. Again, severe thunderstorms with large hail and damaging winds will be possible in this area. A tornado or two also can not be ruled out initially along the boundary. The development of these storms will be somewhat conditional depending on if the morning convection sticks around longer than anticipated. The upper level low then moves across the panhandles and into south central Kansas by Thursday afternoon. Some more showers and thunderstorms will be possible under the cold core and wrap around of the low as it moves across and east of our area. The pattern is expected to be dry for the panhandles Friday and Saturday as upper level ridging builds across the plains. Chances of thunderstorms return to the eastern panhandles Sunday and Monday as weak disturbances move across and interact with a dryline in these areas. && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 49 69 46 73 50 / 10 20 5 0 0 Beaver OK 53 68 48 74 50 / 40 30 20 0 0 Boise City OK 44 63 41 71 48 / 40 30 5 0 0 Borger TX 51 70 48 73 52 / 20 20 10 0 0 Boys Ranch TX 49 69 46 74 50 / 20 20 5 0 0 Canyon TX 48 71 45 73 49 / 10 10 5 0 0 Clarendon TX 52 74 49 73 49 / 20 10 5 0 0 Dalhart TX 46 66 43 73 49 / 30 20 5 0 5 Guymon OK 49 66 46 72 49 / 40 30 10 0 0 Hereford TX 47 70 44 73 49 / 10 10 5 0 0 Lipscomb TX 52 70 48 73 50 / 40 30 20 0 0 Pampa TX 49 68 46 72 50 / 20 20 10 0 0 Shamrock TX 54 75 51 74 49 / 30 20 5 0 0 Wellington TX 56 78 53 75 50 / 20 20 5 0 0 && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 89/15
Hazardous weather outlook, May 9, 3:52 PM CDT, 12 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 352 PM CDT Tue May 9 2017 OKZ001>003-TXZ001>020-100900- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- 352 PM CDT Tue May 9 2017 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Tonight. Thunderstorms are expected across the Oklahoma and Texas Panhandles through tonight. Some of the storms may become severe with large hail and damaging winds being the main threat. An isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms will be possible across the area Wednesday through Thursday evening. Storms may be strong to severe on Wednesday. Main threats will be large hail and damaging winds. An isolated tornado cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotters should continue to monitor the forecast and be ready for possible activation tonight and Wednesday.
In the hours before
Special weather statement, May 10, 1:07 AM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Amarillo TX
107 AM CDT WED MAY 10 2017
TXZ018-100630-
Armstrong TX-
107 AM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARMSTRONG COUNTY UNTIL
130 AM CDT...
At 107 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Wayside, or 21 miles north of Silverton, moving
northeast at 35 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Wayside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.
LAT...LON 3502 10148 3491 10109 3490 10109 3475 10124
3475 10156
TIME...MOT...LOC 0607Z 209DEG 30KT 3476 10143
WardSpecial weather statement, May 10, 1:25 AM CDT, 3 hours 3 minutes before
Special Weather Statement National Weather Service Amarillo TX 125 AM CDT WED MAY 10 2017 OKZ003-TXZ004-100700- Beaver OK-Ochiltree TX- 125 AM CDT WED MAY 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BEAVER AND NORTH CENTRAL OCHILTREE COUNTIES UNTIL 200 AM CDT... At 124 AM CDT, Doppler radar was tracking a strong thunderstorm 6 miles south of Bryans Corner, or 9 miles north of Perryton, moving northeast at 35 mph. Dime size hail will be possible with this storm. Locations impacted include... Bryans Corner, Balko and Boyd. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && A severe thunderstorm watch remains in effect until 700 AM CDT for the Panhandle of Oklahoma...and the Panhandle of Texas. LAT...LON 3640 10075 3650 10094 3682 10084 3671 10045 TIME...MOT...LOC 0624Z 209DEG 30KT 3653 10080 Ward
Special weather statement, May 10, 1:54 AM CDT, 2 hours 34 minutes before
Special Weather Statement National Weather Service Amarillo TX 154 AM CDT WED MAY 10 2017 TXZ017-100730- Randall TX- 154 AM CDT WED MAY 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RANDALL COUNTY UNTIL 230 AM CDT... At 154 AM CDT, Doppler radar was tracking a strong thunderstorm 7 miles west of Happy, or 16 miles south of Canyon, moving northeast at 35 mph. Nickel size hail will be possible with this storm. Locations impacted include... Canyon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && A severe thunderstorm watch remains in effect until 700 AM CDT for the Panhandle of Texas. LAT...LON 3475 10212 3504 10208 3492 10169 3475 10181 TIME...MOT...LOC 0654Z 209DEG 30KT 3475 10198 Ward
Special weather statement, May 10, 2:25 AM CDT, 2 hours 3 minutes before
Special Weather Statement National Weather Service Amarillo TX 225 AM CDT WED MAY 10 2017 TXZ016-100800- Deaf Smith TX- 225 AM CDT WED MAY 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DEAF SMITH COUNTY UNTIL 300 AM CDT... At 223 AM CDT, Doppler radar was tracking an area of strong thunderstorms 8 miles northwest of Summerfield, or 12 miles west of Hereford, moving north at 35 mph. Dime size hail will be possible with these storms. Locations impacted include... Hereford, Simms and Bootleg. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && A severe thunderstorm watch remains in effect until 700 AM CDT for the Panhandle of Texas. LAT...LON 3475 10288 3516 10277 3506 10217 3475 10239 TIME...MOT...LOC 0723Z 194DEG 31KT 3482 10262 Ward
Special weather statement, May 10, 2:29 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Amarillo TX
229 AM CDT WED MAY 10 2017
TXZ017-018-100800-
Randall TX-Armstrong TX-
229 AM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RANDALL AND
NORTHWESTERN ARMSTRONG COUNTIES UNTIL 300 AM CDT...
At 229 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Palo Duro Canyon, or 12 miles east of Canyon, moving
northeast at 30 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Washburn and Palo Duro Canyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.
LAT...LON 3497 10177 3518 10168 3518 10159 3514 10137
3494 10168
TIME...MOT...LOC 0729Z 207DEG 27KT 3501 10170
WardSpecial weather statement, May 10, 3:15 AM CDT, 1 hour 13 minutes before
Special Weather Statement National Weather Service Amarillo TX 315 AM CDT WED MAY 10 2017 TXZ012-013-017-018-100845- Potter TX-Randall TX-Carson TX-Armstrong TX- 315 AM CDT WED MAY 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RANDALL... NORTHWESTERN ARMSTRONG...SOUTHWESTERN CARSON AND SOUTHEASTERN POTTER COUNTIES UNTIL 345 AM CDT... At 315 AM CDT, Doppler radar was tracking a strong thunderstorm near Lake Tanglewood, or 9 miles east of Canyon, moving northeast at 55 mph. Nickel size hail will be possible with this storm. Locations impacted include... Amarillo, Lake Tanglewood, Washburn, Palo Duro Canyon, Timbercreek Canyon and Pantex. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && A severe thunderstorm watch remains in effect until 700 AM CDT for the Panhandle of Texas. LAT...LON 3489 10169 3495 10188 3540 10164 3528 10129 TIME...MOT...LOC 0815Z 206DEG 48KT 3501 10175 Ward
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:12 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 63 min |
| May 9, 8:10 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 80 min |
| May 9, 8:13 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 62 min |
| May 9, 8:15 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 60 min |
| May 9, 8:25 PM CDT | Tornado Warning | AMA | Deaf Smith | 20 min |
| May 9, 9:00 PM CDT | Areal Flood Advisory | AMA | Deaf Smith | 3 hr |
| May 9, 9:13 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 62 min |
| May 9, 9:15 PM CDT | Special Weather Statement | AMA | Oldham | 30 min |
| May 9, 9:39 PM CDT | Special Weather Statement | AMA | Deaf Smith | 36 min |
| May 9, 9:46 PM CDT | Special Weather Statement | AMA | Hartley | 29 min |
| May 9, 9:47 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 58 min |
| May 9, 10:27 PM CDT | Special Weather Statement | AMA | Oldham | 33 min |
| May 9, 10:29 PM CDT | Special Weather Statement | AMA | Deaf Smith | 31 min |
| May 9, 10:47 PM CDT | Special Weather Statement | AMA | Randall | 43 min |
| May 9, 11:32 PM CDT | Special Weather Statement | AMA | Randall | 43 min |
| May 9, 11:37 PM CDT | Special Weather Statement | AMA | Hartley | 38 min |
| May 10, 12:02 AM CDT | Special Weather Statement | AMA | Deaf Smith | 28 min |
| May 10, 1:07 AM CDT | Special Weather Statement | AMA | Armstrong | 23 min |
| May 10, 1:54 AM CDT | Special Weather Statement | AMA | Randall | 36 min |
| May 10, 2:13 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 47 min |
| May 10, 2:25 AM CDT | Special Weather Statement | AMA | Deaf Smith | 35 min |
| May 10, 2:29 AM CDT | Special Weather Statement | AMA | Armstrong | 31 min |
| May 10, 2:42 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 33 min |
| May 10, 2:49 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 41 min |
| May 10, 3:08 AM CDT | Tornado Warning | AMA | Armstrong, Donley | 22 min |
| May 10, 3:15 AM CDT | Special Weather Statement | AMA | Armstrong | 30 min |
| May 10, 3:29 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 61 min |
| May 10, 3:37 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 38 min |
| May 10, 4:04 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 42 min |
| May 10, 4:06 AM CDT | Tornado Warning | AMA | Gray | 24 min |
| May 10, 4:52 AM CDT | Special Weather Statement | AMA | Carson | 23 min |
| May 10, 5:28 AM CDT | Special Weather Statement | AMA | Hemphill | 47 min |
| May 10, 5:32 AM CDT | Special Weather Statement | AMA | Gray, Roberts | 43 min |
| May 10, 5:43 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill | 62 min |
| May 10, 6:01 AM CDT | Special Weather Statement | AMA | Hemphill, Roberts, Wheeler | 29 min |
| May 10, 9:23 AM CDT | Special Weather Statement | AMA | Hemphill | 52 min |
| May 10, 9:43 AM CDT | Special Weather Statement | AMA | Donley | 62 min |
| May 10, 10:56 AM CDT | Special Weather Statement | AMA | Ochiltree, Roberts | 64 min |
| May 10, 3:42 PM CDT | Special Weather Statement | AMA | Moore | 33 min |
| May 10, 3:51 PM CDT | Severe Thunderstorm Warning | AMA | Moore, Potter | 54 min |
| May 10, 3:54 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 20 min |
| May 10, 3:58 PM CDT | Special Weather Statement | AMA | Randall | 32 min |
| May 10, 4:15 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter | 45 min |
| May 10, 4:48 PM CDT | Severe Thunderstorm Warning | AMA | Sherman | 47 min |
| May 10, 4:57 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 63 min |
| May 10, 4:59 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Potter | 45 min |
| May 10, 5:32 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 42 min |
| May 10, 6:16 PM CDT | Special Weather Statement | AMA | Collingsworth | 29 min |
| May 10, 6:33 PM CDT | Special Weather Statement | AMA | Moore | 27 min |
| May 10, 6:58 PM CDT | Special Weather Statement | AMA | Donley | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.